I’m thinking of going back on the pill. I got off of it 3 years ago and opted for an IUD, which I took out when the MAV started in December '09 just to rule out any possibilities of what could be contributing. I am now having terrible periods with pain/nausea during PMS due to ovarian cysts that were probably controlled by hormones when I was on them. I know some of you are very adamantly against the BC pill but since I don’t really believe it was a factor in my MAV now, I’m thinking of giving it another go. Has anyone else started the pill since they’ve developed MAV? What was your experience? I am not necessarily expecting it to do anything for the MAV itself – I just don’t want to take another med that’s going to give me intolerable side effects.
I too am thinking of going back on it. I’ve been on it for donkeys years with no side effects. In fact I’m a lot worse off of it.
My skin goes mental and I have a face, chest and back like a spotty teenager and my period pains go through the roof!! :evil:
But on it, skin is clear and perfect and zero pain. I only stopped taking it when I got ill to see if it was contributing. I don’t know why but I’m really fearful to start taking it incase it sends me/MAV more demented !!!
I’m in the SAME exact situation – skin, periods, etc. I’m going to my gynecologist on Monday to ask about going back on a low-dose BC pill… I’m afraid of it’s effects too but am hoping since I’m now fairly certain it was not contributing to the MAV when it started, that it won’t now.